Jump to content
ACN Latitudes Forums

Recommended Posts

:) I'm very scared :)

 

 

i am 15 years old i was prescribed adarall 3 days ago the insonmia is probably the worst part of the drug. other than that i have expericenced loss of appatitem constant sweting, small dry mouth, a high like feeling, major inprovement in ablites to process thoughts and sit still.

 

as i told you the insonmia is really bad i wrote this letter past mid-night on a school night :o

 

i feel my heart racing during the day and night i wonder if it is a serious increase in blood pressure?

 

do the side effects like insonmia where off?

 

The wost part is i love this pill i can actualy sit still and do my home-work in less than 2 hours

but at what cost i wonder?

Link to post
Share on other sites
  • 2 weeks later...

Hi, ADHD addict! Thank you for writing, and sorry to be so long in getting back to you. I can imagine it feels great to have a medication that is helping you concentrate. Maybe you can talk to your doctor and see if the dose can be cut back some?

 

Are you watching your diet? Do you want to try anythings like that? Let me know, OK? Thanks for writing, Sheila

Link to post
Share on other sites
  • 2 months later...

:) hi

 

i read your letter, i'm also 15 and i think i have some kind off crap wrong with me.

is it alright if you can tell us more bout it,

i sleep at around 12 or 1am, and wake up at around 11 or 12, with some times a head ache aye.

is that like what it is for you?? -_-:)

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...